# SDR AALA202109136517

- Difficulty date: September 13, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N778AN
- Make and model: Boeing 777223
- Aircraft serial: 29587
- Aircraft time: 87,282 hours, 10,767 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: "SMOKE LAVATORY" EICAS ADVISORY MESSAGE AND LAV 3F-1R SMOKE DETECTOR ACTIVATED FOR SEVERAL SECONDS, NO SMOKE PRESENT. ACCOMPLISHED FUNCTIONAL TEST OF SMOKE DETECTOR IAW AMM 26-13-00-710-801, OPS CHECK GOOD.
